# SDR UHLA2012071700224

- Difficulty date: July 18, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 20,693 hours, 11,808 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT ESCAPE ROUTE FLOOR MARKING IS OUT ON RIGHT SIDE FWD PANELS 2 AND 3.  FERRIED TO DEN.  REMOVED AND REPLACED RIGHT NR 2 AND NR 3 PHOTO LUMINESCENT STRIP LIGHT IAW EMB 170 AMM 33-50-21.
